# SDR DALA2023101208389

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 CORROSION ON SKIN AND FITTING BTW 2 TO 4 O CLOCK POSITION, HOLE #12 CORROSION ON SKIN AND FITTING BTW 2 TO 4 O CLOCK POSITION, HOLE #13 CORROSION ON SKIN AND FITTING BTW 9 TO 11 O CLOCK POSITION, HOLE #14 CORROSION ON SKIN AND FITTING BTW 10 TO 11 O CLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FITTING BTW 10 TO 12 O CLOCK POSITION, HOLE #17 CORROSION ON FITTING BTW 12 TO 1 O CLOCK POSITION, HOLE #18 CORROSION ON SKIN AND FITTING BTW 9 TO 11 O CLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00187:[ A.D.//A.A] RH ENG DRAG FTG CLAMP-UP HOLES , #12, #13, #14, #16, #17 WERE REPAIRED PER CARD 5720-01100-05B AND HOLES #11 AND #18 WERE REPAIRED PER PRI 612008-14 REV. 1 AND ERA 612008-14AD REV. ORIGINAL SECTION I. (0012774)
